# SDR ABXA040255

- Difficulty date: July 5, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 68,218 hours, 63,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 39203422
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED FORWARD SIDE FLOORBEAM STA 639, RBL 54.  REPLACED ANGLE IAW DC-9 SRM 51-30-2.
